Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 80, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 18, 2011, 3:23 PM CST. It took effect at Dec 18, 2011, 6:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2011, 3:23 PM CST (21:23 UTC)
- In effect from
- Dec 18, 2011, 6:00 PM CST
- Expired
- Dec 20, 2011, 3:03 PM CST
- In force
- 45 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
749 WHUS74 KBRO 182123 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 323 PM CST SUN DEC 18 2011 ...SOUTHEAST WINDS ON THE INCREASE TONIGHT... .A HIGH PRESSURE SYSTEM OVER THE SOUTHEASTERN UNITED STATES WILL INTERACT WITH A LOW PRESSURE SYSTEM DEVELOPING OVER TEXAS CAUSING THE WINDS AND SEAS TO INCREASE ALONG THE LOWER TEXAS COAST LATE TONIGHT INTO MONDAY. GMZ150-155-170-175-190400- /O.NEW.KBRO.SC.Y.0080.111219T0000Z-111219T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 323 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND WAVES: THE SOUTHEAST WINDS WILL INCREASE ACROSS THE LOWER TEXAS GULF WATERS TONIGHT REACHING NEAR THE 20 KNOT MARK WITH SOME HIGHER GUSTS AFTER SUNSET TONIGHT. THE GULF SWELLS WILL RESPOND TO THIS INCREASE OF THE SURFACE WINDS BUILDING TO NEAR 7 FEET BY LATE TONIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
422 WHUS74 KBRO 190353 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 953 PM CST SUN DEC 18 2011 ...SOUTHEAST WINDS ON THE INCREASE TONIGHT... .A HIGH PRESSURE SYSTEM OVER THE SOUTHEASTERN UNITED STATES WILL INTERACT WITH A LOW PRESSURE SYSTEM DEVELOPING OVER TEXAS CAUSING THE WINDS AND SEAS TO INCREASE ALONG THE LOWER TEXAS COAST LATE TONIGHT INTO MONDAY. GMZ150-155-170-175-191200- /O.CON.KBRO.SC.Y.0080.000000T0000Z-111219T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 953 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND WAVES: THE SOUTHEAST WINDS WILL INCREASE ACROSS THE LOWER TEXAS GULF WATERS TONIGHT REACHING INTO THE 20 TO 25 KNOT RANGE WITH SOME HIGHER GUSTS OCCURRING LATER TONIGHT. THE GULF SWELLS WILL RESPOND TO THIS INCREASE OF THE SURFACE WINDS BUILDING TO NEAR 7 FEET BY LATE TONIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
667 WHUS74 KBRO 190925 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 325 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORIES ALONG THE LOWER TEXAS COAST... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE FROM THE TEXAS PANHANDLE TO NORTHERN MEXICO TODAY AND TONIGHT...RESULTING IN STRONG WINDS AND ROUGH SEAS FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS. GMZ130-132-135-191730- /O.NEW.KBRO.SI.Y.0084.111219T1200Z-111220T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 325 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE LAGUNA MADRE. * WINDS: SOUTH WINDS OF 20 TO 30 KNOTS ARE EXPECTED. * BAY CONDITIONS: VERY ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-191730- /O.EXT.KBRO.SC.Y.0080.000000T0000Z-111220T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 325 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
503 WHUS74 KBRO 191728 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1128 AM CST MON DEC 19 2011 ...STRONG SOUTH WINDS CONTINUE TO DEVELOP ALONG AND OFFSHORE THE LOWER TEXAS COAST LATE THIS MORNING... .SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH SURFACE LOW PRESSURE FROM THE TEXAS PANHANDLE TO NORTHERN MEXICO THIS AFTERNOON THROUGH THIS EVENING...RESULTING IN STRONG WINDS AND ROUGH SEAS FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS. GMZ130-132-135-200000- /O.CON.KBRO.SI.Y.0084.000000T0000Z-111220T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1128 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. * BAY CONDITIONS: VERY ROUGH BAY WATERS WILL CONTINUE ACROSS THE LAGUNA MADRE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-200130- /O.CON.KBRO.SC.Y.0080.000000T0000Z-111220T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1128 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: SOUTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON INTO EARLY THIS EVENING. * WAVES: SEAS WILL CONTINUE TO BUILD 6 TO 8 FEET IN THE NEAR SHORE WATERS AND 8 TO 10 FEET IN THE FAR OFFSHORE WATERS THIS AFTERNOON AND REMAIN AT THESE HEIGHTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
004 WHUS74 KBRO 200931 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 331 AM CST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY CONDITIONS HANGING ON... .STRONG WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THIS AFTERNOON IN ADVANCE OF...AND BEHIND...A COLD FRONT THAT WILL PASS THROUGH THE LOWER TEXAS COAST TODAY. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED THROUGH EARLY TONIGHT IF THE STRONG WINDS AND ROUGH SEAS PERSIST. GMZ150-155-170-175-201745- /O.EXT.KBRO.SC.Y.0080.000000T0000Z-111221T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 331 AM CST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: WEST TO SOUTHWEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO AROUND 20 KNOTS FROM THE NORTH AND NORTHWEST THIS AFTERNOON. * WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
430 WHUS74 KBRO 202103 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 303 PM CST TUE DEC 20 2011 ...CONTINUED DIFFICULT BOATING CONDITIONS THROUGH SUNSET... .A COLD FRONT WILL CONTINUE TO SWEEP EAST OF THE LOWER TEXAS COAST BRINGING A 3 TO 6 HOUR PERIOD OF GUSTY WINDS AND ELEVATED SEAS. CONDITIONS WILL BE MOST DANGEROUS THROUGH SUNSET BEFORE A STEADY DECREASE LATER THIS EVENING. GMZ150-155-170-175-210000- /O.CAN.KBRO.SC.Y.0080.000000T0000Z-111221T0000Z/ /O.NEW.KBRO.SC.Y.0081.111221T2100Z-111222T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 303 PM CST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 6 PM CST WEDNESDAY FOR BRIEF GUSTY WINDS... ...SMALL CRAFT ADVISORY IS CANCELLED FROM EARLIER THIS MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS REISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 6 PM CST WEDNESDAY. * WINDS: NORTH WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE THROUGH 6 PM BEFORE DIMINISHING TO 15 TO 20 KNOTS THIS EVENING. * WAVES: SEAS MAY BRIEFLY BUILD TO 7 FEET IN SOME LOCATIONS THROUGH SUNSET BEFORE DROPPING BACK TO 5 TO 6 FEET THROUGH MIDNIGHT...AND SUBSIDING FURTHER TOWARD DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT...GENERALLY WITH COMBINED SEAS AROUND 6 FEET. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV 52/BSG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 1:56 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 18, 1:56 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
156 PM CST SUN DEC 18 2011
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...SATELLITE AND RADAR
IMAGES AS WELL AS MSAS SURFACE ANALYSIS INDICATE THE COASTAL TROUGH
ALONG THE LOWER TEXAS COAST THIS AFTERNOON BEGINNING TO WEAKEN AS AN
ONSHORE FLOW CONTINUES TO DEVELOP ACROSS THE COASTAL SECTIONS OF THE
CWA LATE THIS AFTERNOON INTO THE EVENING. LIGHT RAIN OR DRIZZLE WILL
BECOME MORE SHOWERY IN NATURE AS WARM AIR ADVECTION BEGINS TO
INCREASE ACROSS THE RIO GRANDE VALLEY TONIGHT INTO MONDAY. IN
ADDITION...THE PRESSURE GRADIENT WILL INCREASE ACROSS THE LOWER TX
COAST TONIGHT INTO MONDAY AS LOW PRESSURE DEEPENS ACROSS WEST TX AND
HIGH PRESSURE ACROSS SOUTH TX SHIFTS EASTWARD. WINDY CONDITIONS LOOK
TO PREVAIL ACROSS THE AREA MONDAY AS A RESULT AS THE LACK OF
OVERCAST SKIES WILL ALLOW WINDS ASSOCIATED WITH STRONG LOW LEVEL JET
ACROSS THE LOWER TX COAST TO MIX DOWN WITH DIURNAL HEATING. WIND
ADVISORIES MAY BE NEEDED FOR THE EASTERN PORTIONS OF THE CWA MONDAY.
RAIN CHANCES SHOULD DIMINISH LATE TONIGHT INTO EARLY MONDAY AS LOW
LEVEL WINDS INCREASE FROM THE SOUTH UNTIL MOISTURE POOLS ALONG AND
AHEAD OF A COLD FRONT APPROACHING THE RIO GRANDE VALLEY LATE MON
NIGHT. WILL ADJUST POPS SLIGHTLY LOWER MONDAY AND SLIGHTLY HIGHER
MON NIGHT AS A RESULT.
.LONG TERM /TUESDAY THROUGH SUNDAY/...A SERIES REINFORCING RIDGES
AND DEVELOPING COASTAL TROUGHS WILL KEEP DEEP SOUTH TEXAS AND THE
RIO GRANDE VALLEY IN AN UNSETTLED WEATHER PATTERN THROUGH NEXT
WEEKEND. THE COLD FRONT MOVES OFF THE LOWER TEXAS COAST TUESDAY
MORNING. SOME LINGERING SHOWERS ARE POSSIBLE THROUGH SUNRISE NEAR
THE COAST OTHERWISE SKIES ARE EXPECTED TO CLEAR OUT RATHER QUICKLY
BY LATE TUESDAY MORNING AS DRIER AIR FILTERS INTO THE AREA. HIGH
TEMPERATURES WILL REACH THE UPPER 60S TO LOWER 70S ACROSS THE
VALLEY IN THE WAKE OF THE FRONT ON TUESDAY. SURFACE HIGH PRESSURE
SETTLES INTO THE AREA OF TUESDAY NIGHT AND QUICKLY MOVES EAST ON
WEDNESDAY. A COASTAL TROUGH DEVELOPS ALONG THE LOWER TEXAS COAST
WEDNESDAY AFTERNOON RESULTING IN INCREASING CLOUDINESS AND A
CHANCE A SHOWERS LATE WEDNESDAY AFTERNOON. WINDS WILL SHIFT TO
NORTH WEDNESDAY NIGHT DUE TO THE COASTAL TROUGH AND THE PASSAGE OF
ANOTHER COLD FRONT TO DEEP SOUTH TEXAS ON THURSDAY. SURFACE HIGH
PRESSURE BUILDS INTO THE AREA AGAIN ON LATE THURSDAY INTO FRIDAY.
HIGH PRESSURE SHIFTS EAST WILL VEER SURFACE WINDS SATURDAY
RESULTING IN ANOTHER COASTAL TROUGH WITH MORE INCREASING RAIN
CHANCES. GUIDANCE SUGGESTS MUCH HIGHER POPS TOWARDS THE END OF THE
WEEK. HAVE KEPT POPS AROUND 30 FOR NOW AND WILL WATCH FURTHER
MODELS RUNS BEFORE RAISING POPS FURTHER. ANOTHER COLD FRONT
ARRIVING ON SUNDAY MAY ENHANCE OVER RUNNING AND RESULT IN HIGHER
RAIN CHANCES WITH MODERATE NORTH WINDS.
&&
.MARINE...
TONIGHT THROUGH MONDAY NIGHT...SEAS WERE NEAR 5 FEET WITH EAST
WINDS NEAR 16 KNOTS AT BUOY020 EARLY THIS AFTERNOON. WINDS WILL
VEER TO THE SOUTHEAST AND INCREASE ACROSS THE COASTAL WATERS
TONIGHT AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF
OF MEXICO IN RESPONSE TO LOW PRESSURE ACROSS WEST TX AND HIGH
PRESSURE ACROSS THE SOUTHEAST UNITED STATES. WILL GO AHEAD AND
ISSUE SMALL CRAFT ADVISORIES FOR THE OFFSHORE WATERS THIS EVENING
THROUGH EARLY MON MORNING AS A RESULT. ADVISORIES WILL BE NEEDED
FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS MONDAY AS STRONG
SOUTH WINDS DEVELOP ACROSS THE BAY WATERS MONDAY AND CONTINUE
OFFSHORE THE LOWER TX COAST. WINDS WILL LIKELY VEER TO THE
SOUTHWEST MON NIGHT AND THE PRESSURE GRADIENT RELAX SOMEWHAT
ACROSS THE COASTAL WATERS AS A COLD FRONT MOVES INTO SOUTH TX.
TUESDAY THROUGH FRIDAY...HAZARDOUS MARINE CONDITIONS WILL
CONTINUE THROUGH WEDNESDAY MORNING. A COLD FRONT MOVES THROUGH THE
COASTAL WATERS OF DEEP SOUTH TEXAS TUESDAY MORNING. IN THE WAKE OF
THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TUESDAY
AFTERNOON. WINDS ARE EXPECTED TO DECREASE ON WEDNESDAY MORNING AS
THE PRESSURE GRADIENT RELAXES OVER THE MARINE AREA. MODERATE
NORTHEAST WINDS ARE EXPECTED ON THURSDAY AS A COASTAL TROUGH
DEVELOPS OFF THE LOWER TEXAS COAST. SMALL CRAFT ADVISORIES MAY BE
NEEDED FOR THE COASTAL WATERS OF DEEP SOUTH TEXAS ON THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 65 78 60 70 / 30 20 40 50
BROWNSVILLE 64 79 62 70 / 30 20 30 50
HARLINGEN 63 80 59 70 / 30 20 30 30
MCALLEN 64 81 60 71 / 30 10 30 10
RIO GRANDE CITY 63 84 56 69 / 30 10 30 0
SOUTH PADRE ISLAND 66 74 62 68 / 30 20 40 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST MONDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
63/61Hazardous weather outlook, Dec 18, 3:49 AM CST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 AM CST SUN DEC 18 2011 TXZ248>257-191200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 349 AM CST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WIND ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY MONDAY DUE TO STRONG WINDS FROM THE SOUTHEAST AND SOUTH. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-191200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 349 AM CST SUN DEC 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS TONIGHT DUE TO INCREASING WINDS AND BUILDING SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS MONDAY THROUGH TUESDAY...AND AGAIN THURSDAY THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.